# SDR 96FDEA01442

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510FE
- Make and model: Boeing 727-25
- Aircraft serial: 18282
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65208279
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0446 AND 005, CORROSION (C53-111-01, -2) ON LOWER CHORD OF FLOORBEAM AT BS 600 LBL 15 WL 200.  *S/D*  REMOVED AND REPLACED FLOORBEAM LOWER CHORD STA 600 LBL TO RBL 25 WL 200 PER FEDEX SRM 53-10-8 FIG 2.
